Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 3


Fixed Points of Generalized Multivalued Contractive Mappings in Metric Spaces

PP: 221-224
Esmaeil Nazari,
In this paper, we establish some fixed point results for multivalued mappings satisfying a new generalize contractive conditions, involving some well-known contractive condition of rational type. The results of our paper generalized some theorems in the literature from single valued mappings to the multivalued mappings.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved